# SDR SIMA201115704

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 28,407 hours, 27,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4061 DURING THE PREFLIGHT INSPECTION FOUND THE RIGHT OVERWING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT OVERWING EXTERIOR EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-10-020-003-A00 AND EMB AMM 33-50-10-420-003-A00.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-00-700-801-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
